# SDR 06FDEA2302

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E FOUND 1 CRACK 5 INCHES LONG ON EXT SKIN AND 1 CRACK .50 INCH ON TEE ANGLE INT SIDE AT STA XORS 511(SEE NRC N00324).  REMOVED DOOR AND FASTENERS TO GAIN ACCESS IAW SRM 51-31-01 PAGE 36/41.  PERFORMED HFEL INSP IAW NDI SPM 06-20-01 FOUND CRACK.  REMOVED INTERNAL WEB AND RIVET SKIN AND RIB IAW SRM 51-35-01 PAGE 1/13.  REMOVED TEE IAW DWG ARB 1137 AND SRM 51-35-01 PAGE 1/13   SRM 51-33-01 PAGE 34/47.  FOUND P/N ARB1187-7 RIB BROKEN, REMOVED SLAT NR 4LH IAW MM 27-80-01-4.  REPLACED DAMAGED HARDWARE IAW MM 27-80-01-4 AND INSTALLED SLAT NR 4 LT IAW MM 27-80-01-4.
